# SDR RAAA00E8046

- Difficulty date: October 8, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,372 hours, 37,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Component: Light, Grimes
- Component part number: 1102833
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERHEAD EXIT SIGN AT SEAT ROW WOULD NOT TEST.  REPLACED BATTERY OPS OK PER GMM.
